MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85937286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Infiltration into Tissue (1931)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer medical care was notified of an extravasation that occurred during an enhanced ct scan while a patient was connected to a medrad® stellant ct injection system (sn (b)(6)).An estimated 56 ml of contrast extravasated at the injection site.A cold compress was applied to the affected extremity and an ultrasound examination was performed the following day which confirmed that the issue had resolved.
 
Additional Manufacturer Narrative
A system service check of the medrad® stellant ct injection system, serial number (b)(6), was declined by the customer.The customer discarded the suspect disposables at the time of the incident; however, they were able to provide a lot number for the disposable kit that was in use.Bayer product analysis tested a retained sample from disposable sjs-pt-j kit, lot number 8621072.Functional testing concluded that the retained disposables performed to specification with no problems observed.An offer for additional applications training has been made and declined by the site.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Correction: for udi data discrepancy/mismatch on previously submitted mdr and to ensure the device identification data is in alignment with gudid.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key17986637
Report Number2520313-2023-00026
Device Sequence Number8167059
Product Code DXT
UDI-Device Identifier00616258020860
UDI-Public(01)00616258020860(11)220519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85937286
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SJS-PT-J - LOT 8621072
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale